# SDR CA981001007

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF WHEN POWER APPLIED PRESSURIZATION CONTROL WAS HUNTING FOR PROPER POSITION.  DURING CLIMB-OUT CABIN WAS MAX CLIMB, CABIN ALT SHOWED 2,500 FEET.  LEVELLED OFF AT 7,000 FEET BUT NO CONTROL OVER PRESSURIZATION SYSTEM. REPLACED NR 1 CABIN CONTROLLER AND OUTFLOW VALVE ACTUATOR. SYSTEM SERVICEABLE.
